MAUDE Adverse Event Report: RESPIRONICS, INC. NNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. NNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1126591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2024
Type of Reportable Event Death
Event or Problem Description
Innospire go control head the manufacturer received information from the relative of a patient in reference to an innospire go device.The patient passed away on an unspecified date in 2022.The patient's cause of death was not provided by the reporter.The reporter stated the control head on the device was in need of replacement.

Brand Name
NNOSPIRE GO
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19782024
Report Number2518422-2024-45687
Device Sequence Number20902585
Product Code CAF
UDI-Device Identifier00383730002446
UDI-Public00383730002446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1126591
Device Catalogue Number1126591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2021
Initial Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown